# SDR C2XA04BT039

- Difficulty date: March 24, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135LR
- Aircraft serial: 145215
- Aircraft time: 7,938 hours, 7,738 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: TY204103A
- Part serial: 432
- Condition: Leaking
- Location: Hyd System
- Part time: 7,938 hours, 7,738 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NR 1 HYDRAULIC QUANTITY LOW LEVEL INFLIGHT.  AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO EWR.  EWR MAINTENANCE REMOVED AND REPLACED NR 1 ICU IAW EMB135 AMM 78-33-01.  SERVICED HYDRAULICS, OPS CHECKED AND LEAK CHECKED GOOD.  PERFORMED OPERATIONAL CHECK OF HYDRAULIC SYSTEM IAW EMB135 AMM 29-10-00.  OPS CHECKED AND LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
